# SDR EISA98168

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 42D107A2
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 3 OIL FILTER BYPASS LIGHT CAME ON WHEN TAKEOFF POWER WAS SET.  EXTINGUISHED AFTER CLEARING RUNWAY.  GENERATED FROM PILOT REPORT.  REMOVED AND REPLACED NR 3 ENGINE OIL FILTER BYPAS SWITH IAW MM CHAPTER 79.  OPS CHECK GOOD.  (M)
